MathSciNet Relay Station
MathSciNet bibliographic data
MR2825193 34C25 (34C60 37N25 92D25)
Zhu, Yanling; Wang, Kai Existence and global attractivity of positive periodic solutions for a predator-prey model with modified Leslie-Gower Holling-type II schemes. J. Math. Anal. Appl. 384 (2011), no. 2, 400–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement